# SDR DALA2024100809806

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0597132) PASSENGER COMPARTMENT FLOOR STRUCTURE L/H MOPSIL STA 270-STA 290 WL 208 SCRATCHED. REMOVED AND REPLACED FWD ENTRY DOOR LOWER SILL INNER CHORD (MOP SILL) STA 270-360 WL 208 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 142A0050 REV - DUE TO SCRATCHES EXCEEDING MAX ALLOWABLE OF 10% MATERIAL LOSS PER B737 SRM 53-10-15-1A-1 AT STA 270-290.
